# SDR FDEA201701050048

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 59,653 hours, 21,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LITE INOP.  CLEANED AND REMOVED DEBRIS AWAY FROM THE FWD AND AFT L1 DOOR GIRT BAR PROX SENSORS. SLIDE LIGHT OPERATES NORMALLY WHEN ARMED AND DISARMED PER AMM 25-66-11-2. NO HISTORY, OK TO CONTINUE.
